MathSciNet Relay Station
MathSciNet bibliographic data
MR732106 (85a:33013) 33A65 (33A45)
Dunkl, Charles F. Orthogonal polynomials on the sphere with octahedral symmetry. Trans. Amer. Math. Soc. 282 (1984), no. 2, 555–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement